0 Members and 1 Guest are viewing this topic.
Quote from: GaussRifle on July 13, 2021, 05:38:50 PMIf your next 2 injections aren't until mid August, it means you got your first round less than 2 weeks ago ? Losing almost 2 inches sounds ridiculous to me. I'm guessing after xiaflex the body treats it like an injury and the lenis contracts and doesn't expand as much ? I'm hoping over time... everything returns.
Quote from: porterrobinson on July 13, 2021, 06:53:24 PMstudies dont support a loss of length with xiaflex. on this forum everyone appears to have a significant abovr average penis and losing more than the highest outliniers in the studies. very strange. i wonder if people who claim to lose two inches which is down right ridiculous actually measured
Quote from: wtrenton on July 13, 2021, 05:15:20 PMI have had Peyronies Disease for 8-9 months. I've had one round (2 injections) of Xiaflex so far. Fully erect I've lost nearly 2 inches—a little more than 1-3/4. Flaccid is harder to tell but it shrinks down much, much more than it used to. I don't know enough about any of this so far to know if the loss of length is because of the disease itself and the plaque, or because of the Xiaflex treatment. My next 2 injections aren't until mid August.
Quote from: pen fifteen on July 23, 2021, 10:34:15 AM3 rounds of xiaflex for me. no length lost or gained. I've heard of guys losing length but 2 inches sounds like an incredible amount lost. Also I think the loss of length is due to Peyronies itself and not Xiaflex.
Quote from: Caseyjones01 on January 25, 2022, 01:29:12 AMNo, I lost about an inch to peyronies. Immediately after xiaflex, over a period of months pain resumed and penile shortening and more curving occurred, it is definitely from the injection, it is buckling at the injection site. So 2 inches from a 5.3inch penis with 60° downward left curve from 30°. I had hematoma and significant pain and tenderness constantly and was told not to use restorex if I had pain. Although it has come to my attention though that using restorex might have helped stop shrinkage even if I felt it was too painful to use, maybe so but the extra inch lost for me was definitely a result of the injection.